# SDR SWAA2022061403536

- Difficulty date: May 4, 2022
- Submitted: June 14, 2022
- Operation: Air carrier
- Aircraft: N286WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32471
- Aircraft time: 57,746 hours, 34,276 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Attach Angle
- Condition: Cracked
- Location: Center Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK AT UPPER VAPOR BARRIER ATTACH ANGLE STA 663 RBL 7 SEEN THRU AC BAY. 8-28 / [01] REMOVED FASTENERS AT UPPER VAPOR BARRIER ATTACH ANGLE STA 663 RBL 7 FOR ACCESS TO REPAIR IN REF B 737-700 SRM 51-40-02-0G-0;;[21] ACCOMPLISHED PERMANENT REPAIR OF DAMAGE UPPER VAPOR BARRIER ATTACHMENT ANGLE AT ST 663 RBL 7 PER REF B737 SRM 57-10-10-2R-5;[22] VERIFIED 20-21.
